Hi, I'm on my first month of the pill, I

Patient : Hi, I'm on my first month of the pill, I was on my third week of the pill when I had sex and we used a condom just to be safe, the next day I had light diarrhoea and the day after that I had nausea(moderate) and today(second day) nausea(light) I'm scared that I could be pregnant but I don't know if I'm just thinking these side effects into use, Also I'm on a combined contraceptive pill, when we had sex I had 5 pills left including that day to when the 7 day break will commence
Symptoms:  Nausea, diarrhoea,
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi, Our 9 yrs daughter has high cholesterol total-228(MAX190), HDL 66(>45) , LDL 140 (>100) Lipoproteina A 5...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews